# SDR SWAA020447

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 30,373 hours, 27,705 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 654516618
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11111-55, LT ELEVATOR, FOUND TAB PUSH ROD ENDS WORN.  REMOVED AND REPLACED LT ELEVATOR ROD ENDS PER MM.
